Vol 1, No 1 (2003)

June

Table of Contents

Articles

Lattices of M-solid Generalized Varieties and M-solid Pseudovarieties PDF
K. Denecke, B. Pibaljommee 1 - 19
k-Rotundity of Quotient Spaces PDF
C. Yunan, D. LiFen 21 - 28
Matrix Transformations of Orlicz Sequence Spaces PDF
S. Suantal 29 - 38
On the Composition of Distributions $x^{-s}ln |x|$ and $x^r$ PDF
B. Fisher, B. Jolevska-Tuneska, A. Takaci 39 - 48
On the Residue of the Generalized Function $P^\lambda$ PDF
A. Kananthai, K. Nonlaopon 49 - 57
MRA in the Space $H^1[0,1]$ PDF
CaiXia Deng 59 - 67
Stein's Method for Cauchy Approximation PDF
K. Neammanee, N. Chaidee 69 - 78
Complete Blow-up for a Semilinear Parabolic Equation PDF
P. Nakmahachalasint, P. Sawangtong 79 - 89
Limit Distribution for Random Sums of Reciprocals of Independent Random Variables PDF
A. Suntadkarn 91 - 102
Geometry of Julia Set of Complex Polynomial $Z^n+C$ PDF
K. Daowsud, N. Kitisin 103 - 109
Admitted Lie Group of the Pion Meson Motion Equation PDF
a. Hematulin 111 - 117
On Property (k-NUC) in Cesaro-Musielak-Orlicz Sequence Spaces PDF
R. Wangkeeree 119 - 130
Characterization of Digraphs of Right (Left) Zero Unions of Groups PDF
Sr. Arworn, U. Knauer, N. Na Chiangmai 131 - 140
Some Remarks on Certain Types of Continuity PDF
D. K. Ganguly Chandrani Mitra, Chandana Dutta 141 - 149
General Solotion of DP-conditions for Simple Wave Type Solution of the One-Dimensional Gas Dynamics Equations PDF
S.V. Meleshko 151 - 162


Copyright 2018 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|